# SDR VNAA9803026

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Rt Pcu
- Stage of operation: TX
- Nature of condition: J, L
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND PROPELLER OVERSPEED TEST FAILED WHEN SELECTED, DURING TAXI CHECKS.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED, CLEANED AND SECURED THE RIGHT HAND OVERSPEED GOVERNOR CANNON PLUG. OPERATIONAL CHECKS WERE COMPLETED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00-820.
